| Model Number |
303369 |
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/14/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
Event or Problem Description
It was reported that cannula interlink threaded lock had molding defects.This was discovered during use.The following information was provided by the initial reporter: a cannula was shorter than usual and the rubber part of the injection site didn't open.Hcp couldn't flow infusion.
Additional Manufacturer Narrative
H.6.Investigation summary: no samples or photos received.The defect of molding defective was confirmed.The most probable root cause is an overheated core pin.This condition occurs when the core pin is too hot causing it to pull the cannula as the core pin is retracted at the end of the molding cycle and prior to ejection.All quality checks for that lot were performed per established quality controls and passed (as evident from the dhr review), therefore there is no reason to suspect that cooling of the pin was interrupted for a long time.This further suggests that the reported defect was most likely a ¿blip¿, such as a temporary blockage of a cooling flow.A pm (preventative maintenance) is required after running for 21 days.Each production run is about 7 days.With infrequent runs, 2 years have elapsed since the last pm when this run was executed.Probable cause is that the amount of time between pms allowed build-up in the cooling channel of the core pin thereby reducing the cooling in the core pin.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.H3 other text : see h.10.
Event or Problem Description